# SDR USAA2008112892139

- Difficulty date: November 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 82,625 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N51951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - WEB VERTICAL ANGLE CRACKED AT BS 680, RBL 45.5.  REPAIRED WEB VERTICAL ANGLE AT BS 680, RBL 45.5 IAW B757 SRM 51-40-02-0G & BOEING DRAWING 143N5195.
